Reason I ask is that I have been taking Lipitor since November H.A. and Stent, 10 mgs at first and now 5 mg at night, just before bed time, and since i started taking them, on the 10 mg dosage i had deep lovely surrealistic dreams about all kinds of things, like a movie in my brain every night, fell joyful and happy upon waking, and now with the 5 mg dosage, breaking pills in half as per doctor's orders, I still have very vivid dreaming all night long. I love it. The dreams are not scary or weird, merely surreal and very much based on my own life and memories, and it is a pleasure to have these dreams. I am sure they are from Lipitor and no complaitns from me. Question is:
What is in the Lipitor pills, which ingredient, gives rise to these vivid dreaming dreams?
And does anyone else experience this?
Just curious. Have not done recreational drugs like dope or weed or marijuana since my college days, but these dreams are so surreal i am sure i am on some kind of drug. What is the ingredient in the Lippy pill that does this to me.
Yes! I experience the dreams! I had no idea where this was coming from,
but I started to suspect Lipitor because I just started it, and then the dreams came. Really intense movie-like dreams. I actually can remember them also. Some are murder mystery types, some are me with a meat cleaver protecting myself(lol), but in the dreams I am never frightened. I hope there is no LSD in Lipitor......
i have been wondering id the lipitor was cause of the dreams i have been having. so i did a google and here i am.
my dreams so far are mostly pleasant and at worst just weird. i am hoping jennifer aniston get involved some time soon lol (*-*)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.